Cortisone, on cycle?
- 05-17-2010, 03:13 PM
Cortisone, on cycle?
I had a cortisone shot in my shoulder to reduce my imflammation from a dumb activity the other day that flared my impingement really bad. My impingement is never affected/aggrevated during lifting. My arm now feels 150%, and I don't expect it to worsen when the cortisone wears off in 6 weeks. The injury is NOT aggrivated my lifting, and is in fact improved by lifting in my case. The doctor gave it to me to "break the cycle of imflammation" so the impingement will stop occuring and I can stretch/workout safely to improve the condition without causing damage.
Now, I planned on starting a 12wk Test-E and Havoc cycle in 2 weeks. Is this going to give me any problems on top of this shot?
-Does a site injection of cortisol cause a decrease in strength/muscle over the entire body?
-Will it inhibit the affectiveness of my testosterone cycle?
- 05-18-2010, 07:46 PM
My shoulder feels brand new, Its never been irritated by lifting weights. Its only irritated by awkward repetitive motions like waxing a car, throwing baseballs...
Anyhow, i'm noticing side effects from the shot, chest tightness, blood pressure, and water retention/red-flushing...
Is it safe to begin testosterone, a few weeks after a cortisone shot?
05-18-2010, 07:59 PM
the cortisone should have minimal absorption into the rest of the body, so no worries there. however locally it will weaken the tissue, plus blunt the pain response, so it may feel 150% but it is NOT actually 150%. You should be very careful not to stress your RC for these 6 weeks or you risk a rupture. make sure you to plenty of RC warmup and be perfect on bench form. also realize you wont feel pain if you've pushed it too hard. you just have to be very on guard. good luck.
05-18-2010, 08:42 PM
Yes, I will be VERY on guard. I'm acutally going to cut out all barbell presses and stick to dumbell presses only for the next 6 weeks. This should take the stress off my shoulders tremedously. In the past I was doing internal/external rotational warmups and the broomstick exercises which was helping tremedously with stability. I will certainly be doing these daily again.
As far as the systemic effects, I have a feeling it was not injected correctly...
My shoulder feels great, but I'm having chest tightness, water retention, and facial flushing. My bp is also elevated. So this means that some of it diffused into my system? It was a betamethasone depot shot, meaning it supposed to last a long time. So, doesn't that mean if it entered my system I should be in a severely catabolic state? Will it not counteract the effectiveness of my cycle?
05-20-2010, 09:25 PM
you are aware test will weaken tendons aren't you? doesn't sound like a good idea on an already weakened area, you are just begging for a more serious injury this plus adding weight to the bar could be a royal fuking amigo.
05-21-2010, 01:48 AM
i doubt your physician injected incorrectly.. you may have some systemic sides but youre definetly not systemically catabolic. Corticosteroids catabolize tissue and can cause permanent deterioration over time.. the recommended is 3 shots a year.
Have you sought physical therapy bro? I bet it would help tremendously. Something like shoulder impingment can be corrected by strengthing certain RC muscles
I cant say ive heard of any clinical studies showing testosterone negetively affecting musculoteninous units... may be wrong though
Suffer now.. and live like a champion later.
Similar Forum Threads
- By monsterbox in forum Training ForumReplies: 5Last Post: 05-19-2010, 02:01 AM
- By Gutterpump in forum Male Anti-Aging MedicineReplies: 3Last Post: 04-01-2009, 02:30 AM
- By angel77 in forum AnabolicsReplies: 4Last Post: 10-13-2008, 10:45 PM
- By testodan in forum Training ForumReplies: 6Last Post: 09-07-2007, 12:58 AM
- By FrTimothy in forum AnabolicsReplies: 7Last Post: 06-28-2004, 08:29 PM